# SDR CALA2024042201170

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Make and model: Boeing 737-9
- Aircraft time: 1,172 hours, 395 cycles
- System (JASC): 3820 · Wash Water System
- Part: Sink
- Part number: 1L306040030
- Condition: Clogged
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINK IN LAVATORY PLUGGED AFT LH LAV D CLEANED CLOG OUT OF LAV D SINK REF AMM 38-31-00 AND PERFORMED OPS CHECK OF SINK. OPS CHECK GOOD.
